MathSciNet Relay Station
MathSciNet bibliographic data
MR2416028 (2009b:34227) 34K14 (34K40 47N20)
Abbas, S.; Bahuguna, D. Almost periodic solutions of neutral functional differential equations. Comput. Math. Appl. 55 (2008), no. 11, 2593–2601.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement